# SDR 2002FA0001105

- Difficulty date: September 6, 2002
- Submitted: September 20, 2002
- Operation: General aviation
- Aircraft: N2626P
- Make and model: Piper PA-22-150
- Aircraft serial: 222963
- Engine: Lyc O320A2A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Blocked
- Location: Rt Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS AT A CRUISE ALTITUDE OF 1800 FT WHEN ENGINE QUIT RUNNING. MADE AN EMERGENCY LANDING IN A HAY FIELD. FUEL SELECTOR WAS SELECTED ON RT TANK. POST INSPECTION FOUND ORIGINAL TYPE FUEL CAP VENTING WAS BLOCKED (RT TANK).  INSPECTION OF FUEL AND OIL SCREENS WERE NORMAL. ENGINE SUBSEQUENTLY STARTED AND RAN NORMALLY. CAUSE OF BLOCKAGE IN FUEL CAP IS UNKNOWN.
